# SDR UPS803227

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs -86
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON BOTTOM SIDE OF DOUBLER, AT RT SIDE OF FLIGHT DECK SUB FLOOR, FS -86.  REPLACED DOUBLER PER SRM 53-01-0, 51-1-20D.
